# SDR DLM88060563

- Difficulty date: July 8, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 46,682 hours, 36,348 cycles
- Engine: Pwa JT8D219
- Engine time: 18,430 hours, 9,049 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE FROM ATL, CREW HAD RIGHT ENGINE FIRE WARNING SOUND.  RIGHT ENGINE B FIRE LOOP WAS ALREADY ON MCO.  CREW PULLED FIRE HANDLE AND DISCHARGED BOTH FIRE BOTTLES.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  ATL MTC FOUND THE CONNECTOR SHORTED FOR THE A LOOP AND THE B LOOP BAD.  REPAIRED THE CONNECTOR AND REPLACED THE LOOP, ALL INDICATIONS NOW NORMAL.
